It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 09-11-2009, 11:18 AM   #1
Join Date: Aug 2003
Location: NE USA
Posts: 465
MrsLee HB User
Low estrogen caused by BC pills?

I was wondering if anyone here has low estrogen due to taking birth control pills. I'm 27 and have taken them since I was 13 for abnormally heavy periods.

I've had pain and a tearing sensation after sex for many years, with the pain becoming constant over the past 6 months. I saw a new gyno today and she said I have "the vagina of an 80 year old," caused by low estrogen, which was caused by the pill. She said the solution to this is for me to use premarin cream (and I can keep taking the pill).

Has anyone else experienced this? Did you get relief from the estrogen cream?

I am coming up with lots of questions now. Maybe this is the cause of my night sweats and fatigue. And I am wondering if this will affect my fertility.

Anyway, I'd love to hear from others with experience with this.

Sponsors Lightbulb
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Low estrogen in 20s, caused by BC pills MrsLee Women's Health 1 10-22-2009 02:31 AM
Estrogen dominance kindspirit Thyroid Disorders 47 01-19-2009 01:44 PM
Estrogen creams and cancer? Sister Menopause 2 12-13-2005 11:16 PM
Which Pills Are Low Estrogen???? RICH7 Birth Control 1 04-05-2005 04:08 PM
levels of estrogen/progestin geenafeena Birth Control 2 12-01-2004 07:55 PM
estrogen dominance annemv Thyroid Disorders 10 10-16-2004 01:59 PM
Update on my "Mini-Pill"(no estrogen) oddesy Pandabaire3 Birth Control 2 06-27-2003 06:08 PM
Depo Provera--balancing out estrogen? wantinganswers Women's Health 4 06-18-2003 03:27 AM

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:58 AM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!